C * -algebras of operators on a half-space, II. Index theory
Publications Mathématiques de l'IHÉS, Volume 40 (1971), p. 69-79
@article{PMIHES_1971__40__69_0,
     author = {Coburn, L. A. and Douglas, Ronald and Schaeffer, David G. and Singer, Isadore M.},
     title = {$C^\ast $-algebras of operators on a half-space, II. Index theory},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {40},
     year = {1971},
     pages = {69-79},
     zbl = {0241.47027},
     mrnumber = {50 \#10884},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1971__40__69_0}
}
Coburn, Lewis A.; Douglas, Ronald G.; Schaeffer, David G.; Singer, Isadore M. $C^\ast $-algebras of operators on a half-space, II. Index theory. Publications Mathématiques de l'IHÉS, Volume 40 (1971) pp. 69-79. http://www.numdam.org/item/PMIHES_1971__40__69_0/

[1] R. Arens, The group of invertible elements of a commutative Banach algebra, Studia Math., Seria Spec., 1963. | MR 146678 | MR 26 #4198 | Zbl 0274.46038

[2] C. A. Berger and L. A. Coburn, One parameter semigroups of isometries, Bull. Amer. Math. Soc. | MR 265984 | Zbl 0224.47019

[3] H. Bohr, Über fast periodische ebene Bewegungen, Comment Math. Helv., 4 (1934), 51-64. | JFM 58.1065.03 | MR 1509444 | Zbl 0005.06304

[4] H. Bohr, Almost periodic functions, New York, Chelsea, 1947. | MR 20163 | MR 8,512a

[5] M. Breuer, Fredholm Theories in von Neumann Algebras, I, Math. Ann., 178 (1968), 243-254. | MR 234294 | MR 38 #2611 | Zbl 0162.18701

[6] M. Breuer, Fredholm Theories in von Neumann Algebras, II, Math. Ann., 180 (1969), 313-325. | MR 264407 | MR 41 #9002 | Zbl 0175.44102

[7] R. C. Busby, Double centralizers and extensions of C*-algebras, Trans. Amer. Math. Soc., 132 (1968), 79-99. | MR 225175 | MR 37 #770 | Zbl 0165.15501

[8] L. A. Coburn, The C*-algebra generated by an isometry, II, Trans. Amer. Math. Soc., 137 (1969), 211-217. | MR 236720 | MR 38 #5015 | Zbl 0186.19704

[9] L. A. Coburn and R. G. Douglas, Translation operators on the half-line, Proc. Nat. Acad. Sci. U.S.A., 62 (1969), 1010-1013. | MR 275228 | MR 43 #985 | Zbl 0181.40801

[10] L. A. Coburn and R. G. Douglas, C*-algebras of operators on a half space, I, Publ. Math. I.H.E.S., n° 40 (1971), 59-68. | Numdam | MR 50 #10883 | Zbl 0241.47026

[11] J. Dixmier, Les algèbres d'opérateurs dans l'espace hilbertien (Algèbres de von Neumann), Paris, Gauthier-Villars, 1957. | MR 20 #1234 | Zbl 0088.32304

[12] R. G. Douglas and R. Howe, On the C*-algebra of Toeplitz operators on the quarter-plane (to appear). | Zbl 0224.47015

[13] E. R. Van Kampen, On almost periodic functions of constant absolute value, J. London Math. Soc., 12 (1937), 3-6. | JFM 63.0344.03 | Zbl 0016.30402

[14] H. L. Royden, On the multiplicative group of function algebras, Stanford Univ. Tech. Report n° 18 (1960).